SciELO - Scientific Electronic Library Online

vol.15 número3On centralizers of standard operator algebras with involutionOn quasi-conformally flat and quasi-conformally semisymmetric generalized Sasakian-space-forms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.15 no.3 Temuco  2013 


Generalization of New Continuous Functions in Topological Spaces


P. G. Patil1, T. D. Rayanagoudar2 and S. S. Benchalli3

1Department of Mathematics, SKSVM Agadi College of Engg. and Techn., Laxmeshwar-582 116, Karnataka State, India.

2Department of Mathematics, Govt.First Grade College, Annigeri-582 116, Karnataka State, India.

3Department of Mathematics, Karnatak University, Dharwad-580 003 Karnataka State, India.


In this paper, ωα-closed sets and ωα-open sets are used to dene and investigate the new classes of functions namely somewhat ωα-continuous functions and totally ωα-continuous functions.

Keywords and Phrases: ωα-closed, ωα-open, ωα-continuous, somewhat ωα-continuous and totally ωα-continuous functions.


En este artículo conjuntos cerrados-ωα y abiertos-ωα se usan para definir e investigar las clases de nuevas funciones continuas ωα y totalmente ontinuas ωα.

2010 AMS Mathematics Subject Classification: 54C08, 54C10.



[1] S.S.Benchalli, P.G.Patil and T.D.Rayanagoudar, ωα-Closed Sets in Topological Spaces,The Global Jl.of Appl.Math.and Math.Sciences, V.2,1-2,(2009),53-63.         [ Links ]

[2] Zdenek Frolik,, Remarks concerning the Invariance of Baire Spaces under Mappings, Czech.Math.Jl., II(86)(1961),389-385.         [ Links ]

[3] K.R. Gentry and H.B. Hoyle, Somewhat continuous functions, Czech.Math.Jl., 21, No.1 (86) (1971),5-12.         [ Links ]

[4] N. Levine, Generalized closed sets in topology, Rend. Circ . Mat. Palermo, 19 (2) (1970), 89-96        [ Links ]

[5] N. Levine, Semi-open sets and Semi- continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.         [ Links ]

[6] O.Njastad, On some classes of nearly open sets, Pacific Jl.Math., 15(1965),961-970.         [ Links ]

[7] P.G.Patil,, Some Studies in Topological Spaces, Ph.D.Thesis, Karnatak University Dharwad (2007).         [ Links ]

8 D.Santhileela and G Balasubramanian, Somewhat semi continuous and somewhat semi open functions, Bull.Cal.Math.Soc.,94(1)(2002) 41-48.         [ Links ]

Received: April 2013 / Accepted: September 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons